# SDR USAA2011040491319

- Difficulty date: April 5, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 23,124 hours, 9,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 680 - PHX-CLT - EMERGENCY LIGHTS - EMERGENCY EXIT ROW LIGHT LENS COVER MISSING ON AIRCRAFT LEFT.  REPLACED MISSING LENS.
